# SDR 96ZZZX5489

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5204U
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0282
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot Assy
- Part number: 24411001
- Condition: Broken
- Location: Lt Mlg
- Part time: 6,790 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT GEAR WOULD NOT RETRACT OR EXTEND.  AIRCRAFT LANDED GEAR UP.  SOME DAMAGE TO PROP AND BELLY.  AFTER RECOVERY, REMOVED LEFT MAIN GEAR.  THE GEAR PIVOT ASSY WAS SHEARED AT THE SPLINES TO THE MAIN BODY.  BEFORE THE FLIGHT, THE BRAKES WERE NOT SPONGY.  AFTER FAILURE, THERE WERE NO BRAKES.  THIS PROBLEM IS ADDRESSED BY CESSNA SB SEB 90-1.
